Glanon groupoids

Madeleine Jotz Lean, Mathieu Stiénon, Ping Xu

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We introduce the notions of Glanon groupoids, which are Lie groupoids equipped with multiplicative generalized complex structures, and of Glanon algebroids, their infinitesimal counterparts. Both symplectic and holomorphic Lie groupoids are particular instances of Glanon groupoids. We prove that there is a bijection between Glanon algebroids on one hand and source connected and source-simply connected Glanon groupoids on the other. As a consequence, we recover various known integrability results and obtain the integration of holomorphic Lie bialgebroids to holomorphic Poisson groupoids.

Original languageEnglish (US)
Pages (from-to)485-518
Number of pages34
JournalMathematische Annalen
Issue number1-2
StatePublished - Feb 1 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Glanon groupoids'. Together they form a unique fingerprint.

Cite this